# SDR DALA2016022601450

- Difficulty date: February 25, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP ON LT FWD EMERGENCY EXIT DOOR AT STOP NR 1.  CLIP WAS REPLACED IAW SRM 51-30-2, 51-30-5 AND DWG: 9957735, REV G.
